Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Norm attaining operators on L1[0,1] and the Radon-Nikodým property

J. Jerry Uhl, Jr.

Vol. 63 (1976), No. 1, 293–300
Abstract

Let Y be a strictly convex Banach space. Then norm attaining operators mapping L1[0,1] to Y are dense in the space of all linear operators from L1[0,1] to Y if and only if Y has the Radon-Nikodým property.

Mathematical Subject Classification 2000
Primary: 46B99
Milestones
Received: 12 March 1975
Revised: 23 October 1975
Published: 1 March 1976
Authors
J. Jerry Uhl, Jr.